Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 298, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 12, 2021, 4:08 PM MDT for Sandoval County, New Mexico. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 4:08 PM MDT (22:08 UTC)
- Expired
- Jul 12, 2021, 4:29 PM MDT
- In force
- 21 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 73 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
765
WUUS55 KABQ 122208
SVRABQ
NMC043-122300-
/O.NEW.KABQ.SV.W.0298.210712T2208Z-210712T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
408 PM MDT Mon Jul 12 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central Sandoval County in north central New Mexico...
* Until 500 PM MDT.
* At 408 PM MDT, a severe thunderstorm was located near Fenton Lake
State Park, or 16 miles southeast of Cuba, moving southwest at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jemez Springs, Fenton Lake State Park and Jemez State Monument.
This includes Highway 550 between Mile Markers 34 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3595 10678 3583 10661 3556 10683 3574 10708
TIME...MOT...LOC 2208Z 041DEG 12KT 3584 10676
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
835
WWUS55 KABQ 122229
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
429 PM MDT Mon Jul 12 2021
NMC043-122239-
/O.CAN.KABQ.SV.W.0298.000000T0000Z-210712T2300Z/
Sandoval-
429 PM MDT Mon Jul 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANDOVAL COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3595 10678 3583 10661 3556 10683 3574 10708
TIME...MOT...LOC 2224Z 041DEG 12KT 3579 10682
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:39 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 12, 2:39 PM MDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 239 PM MDT Mon Jul 12 2021 .SYNOPSIS... Showers and thunderstorms with locally heavy rainfall will continue over the region through the end of this week. The most widespread heavy rainfall is expected Wednesday and Thursday as a weak weather disturbance moves slowly east through New Mexico. Direct hits from stronger storms will be capable of producing flash flooding, hail, strong winds, and frequent lightning strikes. Temperatures will be near to slightly below normal through much of this week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... A strong H5 high remains centered to our west over southern NV with northerly flow dominant across the CWA. Plenty of moisture remains across northern and central NM as evident on this morning's sounding with a PWAT of 0.94" at KABQ and 0.97" farther south at KEPZ. With this moisture and the destabilizing atmosphere this afternoon, another crop of thunderstorms has already started to develop across the northern and western high terrain with the steering flow tracking the storms in a southerly direction. There's still a chance for a few strong to severe thunderstorms through this evening. The latest mesoanalysis indicates marginal instability around 500 to 1000 J/kg with southeasterly surface flow providing sufficient directional wind shear. Hail and strong downburst winds will be possible with the strongest thunderstorms, but the primary concern continues to be locally heavy rainfall and flash flooding. With heavy rain favoring the southern CWA over the past few days, soils are primed and saturated for more flash flooding potential. Greatest concern remains over the Gila and the Lower Rio Grande Valley where a Flash Flood Watch continues until 06Z. Storm activity will gradually wind down around midnight with the loss of daytime heating. On Tuesday, the H5 high weakens just slightly as it shifts westward into SoCal while an embedded shortwave begins to approach the Four Corners area. Increasing moisture values combined with this shortwave should support increased PoPs across central and western NM, especially for the San Juan Valley. With above normal PWATs, locally heavy rainfall and flash flooding will once again be a concern, especially in areas where the soil is already saturated. Another Flash Flood Watch may be needed for Tuesday, but will allow the night shift to further evaluate and make that call. LONG TERM...(WEDNESDAY THROUGH SUNDAY)... Wednesday and Thursday will be the next potentially significant flash flood days across northern and western NM. An upper level disturbance moving in from the northwest Tuesday night will move very slowly southeast across NM thru Thursday. The theta-e ridge axis is expected to spread into NM from the west on Wednesday and become draped from southwest to northeast across central NM. PW values in the ridge axis will rise to between 1.1 and 1.4" w/ weak storm motions and abundant instability. Each day w/ heavy rainfall will increase the threat for flash flooding, especially over complex terrain and urban drainages. The east central and northeast plains may also see additional heavy rainfall as a weak back door cold front waffles around the area. Friday thru Sunday had been looking like less active days however recent trends are indicating a continued threat for heavy rainfall. The upper high is now shown drifting east into NM while weakening over the area w/ abundant moisture still in place. This will allow stronger daytime heating to produce more focused orographic-driven storm development and nearly stationary storm cells. The potential downtick in storm coverage is now advertised more into next week as the upper high strengthens over CO. 15/Guyer && .FIRE WEATHER... A very active monsoon pattern is still expected this week as daily rounds of scattered to numerous thunderstorms impact the area. Cool temperatures, increased humidity, and wetting precipitation across much of the area will limit any critical fire weather over the next week. Storm chances will generally favor areas along and west of the central mountain chain, but isolated storms will continue to be possible across the east. Locally heavy rainfall and flash flooding will be the greatest concern this week, especially over low lying and urban areas as well as burn scars. Areas where the soils are saturated from recent rainfall will also be areas of concern for flash flooding. The Four Corners area, which has largely missed out on recent wetting precipitation, will also have increasing precipitation chances Tuesday and Wednesday as a weak disturbance crosses the area. 15 && .AVIATION... 18Z TAF CYCLE Another round of scattered to numerous thunderstorms is expected to develop early this afternoon over the northern and southwest mountains. Storms will generally move in a southerly direction as they move onto lower elevation areas through the evening hours. The strongest thunderstorms will be capable of heavy downpours, hail, and gusty downburst winds. Storm activity will taper off around midnight. 15 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 96 63 88 / 10 30 60 40 Dulce........................... 52 90 52 83 / 30 60 70 70 Cuba............................ 57 87 57 79 / 40 50 80 70 Gallup.......................... 57 92 57 82 / 30 60 70 70 El Morro........................ 54 86 54 76 / 40 70 80 80 Grants.......................... 56 88 57 79 / 40 60 80 80 Quemado......................... 57 85 58 77 / 50 80 70 90 Magdalena....................... 62 83 63 80 / 50 40 50 70 Datil........................... 56 81 57 75 / 60 70 60 80 Reserve......................... 56 89 57 84 / 60 80 60 90 Glenwood........................ 63 90 65 89 / 60 70 50 80 Chama........................... 49 82 49 76 / 40 70 80 80 Los Alamos...................... 59 83 60 76 / 50 50 70 80 Pecos........................... 56 83 58 79 / 40 50 50 70 Cerro/Questa.................... 48 82 47 77 / 20 70 60 90 Red River....................... 45 74 46 69 / 20 70 60 90 Angel Fire...................... 40 75 45 70 / 30 60 50 90 Taos............................ 51 86 53 80 / 20 60 60 80 Mora............................ 51 79 53 76 / 30 50 50 80 Espanola........................ 61 90 62 84 / 40 50 60 70 Santa Fe........................ 60 85 62 79 / 40 50 60 80 Santa Fe Airport................ 58 89 60 83 / 50 40 60 70 Albuquerque Foothills........... 66 89 67 84 / 50 30 60 70 Albuquerque Heights............. 67 91 68 85 / 50 30 50 60 Albuquerque Valley.............. 65 93 67 87 / 40 30 50 50 Albuquerque West Mesa........... 67 92 68 86 / 40 30 60 60 Belen........................... 66 92 67 88 / 60 20 50 50 Bernalillo...................... 64 93 66 88 / 30 30 60 60 Bosque Farms.................... 65 92 66 87 / 40 20 50 50 Corrales........................ 65 93 66 87 / 30 30 60 60 Los Lunas....................... 65 92 66 87 / 40 20 50 50 Placitas........................ 63 89 64 83 / 40 30 60 70 Rio Rancho...................... 66 92 67 86 / 30 30 60 60 Socorro......................... 66 91 68 89 / 40 20 40 50 Sandia Park/Cedar Crest......... 60 84 62 78 / 40 40 60 70 Tijeras......................... 62 87 62 81 / 40 30 60 70 Edgewood........................ 58 87 60 82 / 40 30 50 60 Moriarty/Estancia............... 56 87 58 83 / 40 30 50 60 Clines Corners.................. 56 82 57 79 / 50 30 40 60 Mountainair..................... 58 83 59 80 / 50 30 40 50 Gran Quivira.................... 58 82 59 81 / 50 30 30 50 Carrizozo....................... 63 86 64 86 / 30 30 10 30 Ruidoso......................... 55 80 56 79 / 30 30 10 30 Capulin......................... 54 85 56 83 / 20 20 20 60 Raton........................... 54 88 56 85 / 20 40 30 70 Springer........................ 54 89 59 86 / 20 30 30 70 Las Vegas....................... 53 82 56 79 / 30 40 40 70 Clayton......................... 63 90 65 89 / 20 5 10 30 Roy............................. 59 85 62 85 / 30 20 20 50 Conchas......................... 65 91 66 91 / 30 5 10 40 Santa Rosa...................... 63 87 64 88 / 50 10 20 40 Tucumcari....................... 68 93 69 93 / 20 0 5 20 Clovis.......................... 65 88 65 90 / 10 0 5 10 Portales........................ 65 88 66 90 / 10 0 5 5 Fort Sumner..................... 67 89 67 90 / 20 5 5 20 Roswell......................... 68 91 68 93 / 10 0 5 10 Picacho......................... 63 84 62 87 / 20 10 5 20 Elk............................. 57 81 58 84 / 10 10 5 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for the following zones... NMZ208-209-220-241. &&
Hazardous weather outlook, Jul 12, 3:42 AM MDT, 12 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 342 AM MDT Mon Jul 12 2021 NMZ201>241-131300- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 342 AM MDT Mon Jul 12 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected this afternoon through the overnight. Storm motions will be slow and toward the southwest. Rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and downstream of recent and older burn scars. Isolated locations may receive up to 2 or 3 inches of rainfall. A few storms may also produce large hail and damaging wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms are expected each day. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and downstream of recent and older burn scars. Isolated locations may receive up to 2 or 3 inches of rainfall. A few storms may also produce hail and wind gusts to 55 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 40
In the hours before
Special weather statement, Jul 12, 2:01 PM MDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 201 PM MDT Mon Jul 12 2021 NMZ202-205-122030- West Central Plateau-Chuska Mountains- 201 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY UNTIL 230 PM MDT... At 201 PM MDT, Doppler radar was tracking a strong thunderstorm over Tse Bonito, or 17 miles northwest of Gallup, moving south at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Tse Bonito, Lupton, Manuelito and Window Rock. This includes Interstate 40 between Mile Markers 1 and 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3572 10905 3571 10887 3538 10884 3535 10905 TIME...MOT...LOC 2001Z 008DEG 18KT 3565 10899 44
Special weather statement, Jul 12, 2:23 PM MDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 223 PM MDT Mon Jul 12 2021 NMZ213-215-122100- East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo Mountains- 223 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAOS AND NORTHWESTERN COLFAX COUNTIES UNTIL 300 PM MDT... At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles northeast of Red River, or 25 miles east of Questa, moving south at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Elizabethtown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3689 10504 3658 10503 3662 10536 3690 10526 TIME...MOT...LOC 2022Z 007DEG 16KT 3683 10516 44
Special weather statement, Jul 12, 2:34 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
234 PM MDT Mon Jul 12 2021
NMZ205-122100-
West Central Plateau-
234 PM MDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY
UNTIL 300 PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rock Springs, or 7 miles west of Gallup, moving south at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Western Gallup, Rock Springs, Red Rock State Park, Mentmore, Allison
and Yah-Ta-Hey.
This includes Interstate 40 between Mile Markers 6 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3560 10897 3561 10879 3547 10872 3546 10873
3542 10870 3541 10871 3539 10868 3539 10871
3537 10873 3536 10872 3533 10900
TIME...MOT...LOC 2033Z 354DEG 11KT 3554 10886
44Special weather statement, Jul 12, 2:54 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 254 PM MDT Mon Jul 12 2021 NMZ215-227-122130- East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass- 254 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL 330 PM MDT... At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles south of Segundo, or 21 miles west of Raton, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Colfax County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3685 10496 3697 10479 3682 10455 3664 10480 TIME...MOT...LOC 2053Z 318DEG 9KT 3686 10482 44
Special weather statement, Jul 12, 3:35 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT Mon Jul 12 2021
NMZ227-228-122200-
Far Northeast Highlands-Johnson and Bartlett Mesas Including Raton
Pass-
335 PM MDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Raton Crews Airport, or 14 miles southwest of
Raton, moving southeast at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Raton and Raton Crews Airport.
This includes the following highways...
Interstate 25 between Mile Markers 430 and 450.
Highway 64 between Mile Markers 328 and 344, and near Mile Marker
353.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3674 10479 3689 10471 3686 10437 3669 10439
3657 10451
TIME...MOT...LOC 2135Z 296DEG 9KT 3680 10469
44Special weather statement, Jul 12, 3:38 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Albuquerque NM 338 PM MDT Mon Jul 12 2021 NMZ205-206-122215- West Central Plateau-West Central Mountains- 338 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CIBOLA AND SOUTHWESTERN MCKINLEY COUNTIES UNTIL 415 PM MDT... At 338 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Black Rock, or 11 miles east of Zuni Pueblo, moving south at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pescado. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3508 10877 3511 10856 3489 10846 3485 10878 TIME...MOT...LOC 2138Z 350DEG 7KT 3503 10866 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 11, 6:09 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 11, 6:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 11, 6:19 PM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| Jul 11, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 45 min |
| Jul 11, 6:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jul 11, 6:48 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 11, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 40 min |
| Jul 11, 7:06 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 11, 7:12 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Jul 11, 7:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 11, 7:39 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 36 min |
| Jul 11, 7:46 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jul 11, 7:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 52 min |
| Jul 11, 8:19 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 11, 8:21 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jul 11, 8:43 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Jul 11, 9:21 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 10:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 40 min |
| Jul 11, 10:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 45 min |
| Jul 12, 3:30 AM MDT | Flash Flood Watch | ABQ | Catron, Socorro | 17 hr |
| Jul 12, 1:47 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 28 min |
| Jul 12, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 23 min |
| Jul 12, 2:10 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Jul 12, 2:18 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 3 hr |
| Jul 12, 2:23 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
| Jul 12, 2:34 PM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Jul 12, 2:54 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 12, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 12, 3:38 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jul 12, 4:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Jul 12, 4:25 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 3 hr |
| Jul 12, 4:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 12, 4:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jul 12, 4:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jul 12, 4:45 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jul 12, 4:45 PM MDT | Special Weather Statement | ABQ | San Juan | 30 min |
| Jul 12, 4:56 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jul 12, 5:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 12, 5:04 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Jul 12, 5:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jul 12, 5:16 PM MDT | Special Weather Statement | ABQ | Catron | 29 min |
| Jul 12, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 25 min |
| Jul 12, 5:23 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:26 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jul 12, 5:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jul 12, 5:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 28 min |
| Jul 12, 5:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 12, 5:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:56 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.